# SDR DALA2021082705065

- Difficulty date: August 20, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,746 hours, 10,117 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Inoperative
- Location: Fa Oxygen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 F/A #1 BUNK OXYGEN GEN INOP. CORRECTIVE ACTION: REMOVED AND REPLACED #1 FA LDMCR OXYGEN GENERATOR PER A330 AMM 35-21. (7906991)
